# SDR BAQA088906

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 10,108 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Photo Cell
- Condition: Inoperative
- Location: Hsi
- Part time: 6 hours
- Component: Hsi
- Component part number: 4027170904
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO CELL NOT WORKING ON HSI.  REPLACED WITH SERVICEABLE UNIT.
